Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A weighted polynomial inequality
HTML articles powered by AMS MathViewer

by D. S. Lubinsky PDF
Proc. Amer. Math. Soc. 92 (1984), 263-267 Request permission

Abstract:

In the theory of orthogonal polynomials for weights with noncompact support, much use is made of inequalities relating weighted integrals of polynomials over infinite and finite ranges. Using a short new method of proof, we show such inequalities hold for very general weights in ${L_p}$ and certain Orlicz spaces.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A17, 26D05, 42C99
  • Retrieve articles in all journals with MSC: 41A17, 26D05, 42C99
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 92 (1984), 263-267
  • MSC: Primary 41A17; Secondary 26D05, 42C99
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0754716-9
  • MathSciNet review: 754716